advertisement
Question
Posted by: anni | 2005/01/11

Use of a contraceptive to combat acne problem

I am 21 yrs old. I have a bad acne problem. I heard about the pill call Dianne, apparently it is used as a method to combat acne. Alot of people said it has worked. I would like to know if there are any major side effects in using it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anni, it is a safe as any contraceptive and there should be no problems. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement